ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Коротковолновая асимтотика полей в замкнутой сферической области с неоднородным заполнением

Газазян, Э. Д. and Иванян, М. И. (1976) Коротковолновая асимтотика полей в замкнутой сферической области с неоднородным заполнением. ՀՍՍՀ ԳԱ Տեղեկագիր. Ֆիզիկա, 11 (4). pp. 259-267.

[img]
Preview
PDF
Download (996Kb) | Preview
    Item Type: Article
    Additional Information: Անհամասեռ լիցքավորված գնդային տիրույթում դաշտերի կարճալիքային մոտարկումը։ Short-wave asymptotics of electromagnetic fields in reserved sphere.
    Uncontrolled Keywords: Գազազյան Է. Դ., Իվանյան Մ. Ի., Gazazyan E. D., Ivanyan M. I.
    Subjects: Q Science > QC Physics > Electromagnetic theory
    Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 19 Jun 2013 12:11
    Last Modified: 01 Jul 2013 12:55
    URI: http://physics.asj-oa.am/id/eprint/2548

    Actions (login required)

    View Item